Login New user?  
Journal of Analysis & Number Theory
An International Journal


Volumes > Vol. 9 > No. 2


General Form of Maximally Dissipative Differential Operators of First Order in the Weighted Hilbert Spaces

PP: 13-17
Rukiye Ozturk Mert,
In the present study, our aim is to obtain the representation of all maximally dissipative extensions of the minimal operator. This minimal operator is generated by the first order linear differential expression with operator coefficient in the weighted Hilbert spaces of vector-functions. The structure of the spectrum of such extensions have also been examined

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved